# SDR AALA201509239013

- Difficulty date: September 16, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 66,629 hours, 23,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N536658
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, FWD CARGO COMPARTMENT SIDE FLOOR PANEL IS CORRODED AT FUSELAGE STATION 622 & RBL 23.  FABRICATED & INSTALLED REPLACEMENT PANEL IAW SRM 53-00-53-1A-1 DET III & SRM 51-40-02.
